# SDR QXEA2022031400115

- Difficulty date: March 7, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 12,915 hours, 7,763 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Shear Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FUSELAGE III FLOOR STRUCTURE RH SHEAR PANEL BETWEEN FR 87-88 AND Y= +24. REMOVED AND REPLACED SHEAR PANEL BETWEEN FR 87-88 AND Y= +24 IAW SRM 51-40-08.
